# SDR ASAA2013053094942

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 9,557 hours, 2,853 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RADIO RECEPTION PROBLEM AT ALL STATIONS, FAULT CODE= 231 070 48.  ACFT GROUNDED.  ACCOMPLISHED HF1 COM TEST SYS REF AMM 23-11-00.  HF1 SYS OPS CHECK NORM, NO HISTORY PREV 30 DAYS.
